View Single Post
Old 03-19-2011, 11:35 AM   #1
shefa shefa is offline
Newbie
(male)
 
Join Date: Mar 2011
Location: Renton, WA, USA
Posts: 7
shefa HB User
Blood pressure medications after heart attack

My name is Anatoly Petrov and I have had a heart attack on 09/21/09/- my middle left ventricle artery was 100% occluded/ after my bare metal stents were clogged, a DES was placed inside those two. Since then I have been having constant CHEST PAIN, back pain, dizziness, nausea and muscle cramps. I am currently on Plavix/75mg/, Aspirin/162mg/, Simvastatin/20 mg/, Lisinopril/10mg/ and Carvedilol/6.25 mg twice a day/. Since I have been having those side effects, with the doctor's approval stopped Lisinopril for a little bit and felt much better- unfortunately my blood pressure went a little up. Then my PCP substitute it for Losartan- have been taking this drug/25 mg/ for a week and feel EXTREMELY dizzy and NAUSEATED/feeling I am going to pass out/- the other side effects almost disappeared/ The cardiologist suggested to cut Carvedilol in half and 3 days ago I started taking 3.125 twice a day instead of 6.25 and my chest pain almost disappeared/. I don't know if Losartan can cause this extreme dizziness and nausea or just switching drugs my body needs more time...? The above mentioned side effects are very bothersome and I don't know if they are from Losartan or...just need time? From your experience: looking for BP medications with good proven record and less side effects? Do I still have to take beta blockers and/or/ ACE inhibitors/ ARB's/ for the rest of my life or there is another alternative- I understand they are very useful after a heart attack but I feel horrible. Statins and Plavix do not give me any trouble so far. Thank you very much for your time and consideration- I do not know who else to contact and have a feeling that my body is shutting off.

 
The following user gives a hug of support to shefa:
JJ (03-24-2011)